Common fixed point theorem on fuzzy groups

Shaban Sedghi Ghadikolaee, Nabi Shobe, Hyun Jin Kim

Research output: Contribution to journalArticlepeer-review


In this paper, we give some new definitions and concepts of d-metric on fuzzy groups and some properties on these d-metric are obtained.

Original languageEnglish
Pages (from-to)613-624
Number of pages12
JournalInternational Journal of Pure and Applied Mathematics
Issue number5
Publication statusPublished - 2014

Bibliographical note

Publisher Copyright:
© 2014 Academic Publications, Ltd.

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Common fixed point theorem on fuzzy groups'. Together they form a unique fingerprint.

Cite this